# SDR DALA13070111201

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 72,005 hours, 10,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT SIDES 17-31, RT SIDE.  MAINTENANCE REPLACED THE M9009 CARRIER.  SYS OPS IS NORMAL.
